# SDR RAIA201312050002

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 32,108 hours, 27,999 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermal Switch
- Condition: Inoperative
- Location: Nr 2 Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK DURING CRUISE, ACFT RETURNED.  MAINTENANCE INSPECTED AND R & R THERMAL SWITCH AT AIR STARTER INLET AND PERFORMED BLEED LEAK TEST.  NO DEFECTS NOTED AT THIS TIME.
